| Model Number |
40700BAXUS |
| Medical Device Problem Code |
Insufficient Flow or Under Infusion (2182)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
05/16/2026
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
D4: unique identifier (udi) #: the serial number (21) is unknown, therefore, the udi number only will contain the device identifier (01).The device was not returned and the serial number is unknown; therefore, a device analysis could not be completed.Should additional relevant information become available, a supplemental report will be submitted.
Event or Problem Description
It was reported that a novum iq large volume pump was programmed to deliver a unit of packed red blood cells (prbcs) at 120ml/hr during patient infusion; however, the pump did not infuse within the four hour time limit for blood administration.There was no report of patient injury or medical intervention associated with this event.No additional information is available.